JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Xiao-Ming Zhang    
    Email: zjzxm79@sohu.com  

Haining TV University, Haining City,
Zhejiang Province, 314400

    Research Areas :  
Other :  
    Articles: Geometric Convexity of a Function Involving Gamma Function and Applications to Inequality Theory   Volume 8, Issue 1
    $S$-Geometric Convexity of a Function Involving Maclaurin's Elementary Symmetric Mean   Volume 8, Issue 2

      search [advanced search] copyright 2003 terms and conditions login